MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRILL BIT/ CALIBRATED/ 4.2MM EXTRA-LONG; TEMPLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC DRILL BIT/ CALIBRATED/ 4.2MM EXTRA-LONG; TEMPLATE
Model Number 03.045.022
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/22/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is not expected to be returned for manufacturer review/investigation.Without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, when the unknown tibial nail was inserted and the aiming arm was connected after, the unknown triple sleeve and unknown drill bit were inserted but missed the hole in the nail.The black tabs on the aiming arm were used to tighten down the aiming arm when a loud click happened.It was assumed it was in the correct position but after the drill bit still missed the hole, it was discovered that the aiming arm was cracked on one of the black tabs.A new aiming arm replaced the broken one.There was a ten minute surgical delay.The procedure was successfully completed.There was no patient consequence reported.This report is for (1) drill bit/ calibrated/ ø4.2mm extra-long.This is report 3 of 6 for (b)(4).

Brand Name
DRILL BIT/ CALIBRATED/ 4.2MM EXTRA-LONG
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12489139
Report Number2939274-2021-05527
Device Sequence Number14386537
Product Code HWT
UDI-Device Identifier10886982292650
UDI-Public10886982292650
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.045.022
Device Catalogue Number03.045.022
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/22/2021
Initial Report FDA Received Date09/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
4.2MM TROCAR 210MM; AIMING ARM/ RADIOLUCENT; DRILL SLEEVE / 4.2MM; DRILL BIT/ CALIBRATED/ 4.2 EXTRA-LONG; PROTECTION SLEEVE/ 11/8; TIBIAL NAIL-ADVANCED / 10 315 / STERILE
Patient Age34 YR
Patient Weight104